Cookies?
Library Header Image
LSE Research Online LSE Library Services

Shadow prices for continuous processes

Czichowsky, Christoph, Schachermayer, Walter and Yang, Junjian (2017) Shadow prices for continuous processes. Mathematical Finance, 27 (3). pp. 623-658. ISSN 0960-1627

[img]
Preview
Text - Accepted Version
Download (418kB) | Preview

Identification Number: 10.1111/mafi.12103

Abstract

In a financial market with a continuous price process and proportional transaction costs, we investigate the problem of utility maximization of terminal wealth. We give sufficient conditions for the existence of a shadow price process, i.e., a least favorable frictionless market leading to the same optimal strategy and utility as in the original market under transaction costs. The crucial ingredients are the continuity of the price process and the hypothesis of "no unbounded profit with bounded risk". A counterexample reveals that these hypotheses cannot be relaxed.

Item Type: Article
Official URL: http://onlinelibrary.wiley.com/journal/10.1111/%28...
Additional Information: © 2015 Wiley
Divisions: Mathematics
Subjects: H Social Sciences > HG Finance
Q Science > QA Mathematics
JEL classification: C - Mathematical and Quantitative Methods > C6 - Mathematical Methods and Programming > C61 - Optimization Techniques; Programming Models; Dynamic Analysis
G - Financial Economics > G1 - General Financial Markets > G11 - Portfolio Choice; Investment Decisions
Sets: Departments > Mathematics
Collections > Economists Online
Date Deposited: 01 Sep 2015 14:38
Last Modified: 20 Mar 2019 03:05
Projects: PBEZP2 137313, FA506041, FA506041, FA506041, P25815
Funders: Swiss National Science Foundation (SNF), European Research Council, Austrian Science Fund (FWF)
URI: http://eprints.lse.ac.uk/id/eprint/63370

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics